# SDR USAA002130

- Difficulty date: December 13, 2000
- Submitted: January 24, 2001
- Operation: Air carrier
- Aircraft: N245US
- Make and model: Boeing 737201
- Aircraft serial: 22751
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Fwd Cargo Bay
- Part time: 49,867 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND INNER PLATE/STRAP CORRODED TWO AREAS .75 INCH, INSIDE FORWARD CARGO DOOR CUTOUT.  REPLACED STRAP PER SRM 51-10-1.  (M)
